Analysis on local Dirichlet spaces. I. Recurrence, conservativeness and Lp-Liouville properties.

Karl-Theodor Sturm

Journal für die reine und angewandte Mathematik (1994)

  • Volume: 456, page 173-196
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Sturm, Karl-Theodor. "Analysis on local Dirichlet spaces. I. Recurrence, conservativeness and Lp-Liouville properties.." Journal für die reine und angewandte Mathematik 456 (1994): 173-196. <http://eudml.org/doc/153666>.

@article{Sturm1994,
author = {Sturm, Karl-Theodor},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {local Dirichlet spaces; recurrence; conservativeness; exponential instability; volume growth; Dirichlet form; -Liouville theorems},
pages = {173-196},
title = {Analysis on local Dirichlet spaces. I. Recurrence, conservativeness and Lp-Liouville properties.},
url = {http://eudml.org/doc/153666},
volume = {456},
year = {1994},
}

TY - JOUR
AU - Sturm, Karl-Theodor
TI - Analysis on local Dirichlet spaces. I. Recurrence, conservativeness and Lp-Liouville properties.
JO - Journal für die reine und angewandte Mathematik
PY - 1994
VL - 456
SP - 173
EP - 196
KW - local Dirichlet spaces; recurrence; conservativeness; exponential instability; volume growth; Dirichlet form; -Liouville theorems
UR - http://eudml.org/doc/153666
ER -

Citations in EuDML Documents

top
  1. Nicola Gigli, An Overview of the Proof of the Splitting Theorem in Spaces with Non-Negative Ricci Curvature
  2. M. Keller, D. Lenz, Unbounded Laplacians on Graphs: Basic Spectral Properties and the Heat Equation
  3. Jun Masamune, Toshihiro Uemura, Conservation property of symmetric jump processes
  4. Wilhelm Stannat, (Nonsymmetric) Dirichlet operators on L 1 : existence, uniqueness and associated Markov processes
  5. Manlio Bordoni, Comparing heat operators through local isometries or fibrations
  6. Atsushi Kasue, Convergence of Riemannian manifolds and Laplace operators. I
  7. Hiroshi Kaneko, Liouville theorems based on symmetric diffusions
  8. Waldemar Hebisch, Laurent Saloff-Coste, On the relation between elliptic and parabolic Harnack inequalities
  9. Kazuhiro Ishige, Minoru Murata, Uniqueness of nonnegative solutions of the Cauchy problem for parabolic equations on manifolds or domains

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.